MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT; STENT, ILIAC VEIN

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT; STENT, ILIAC VEIN
Catalog Number ZVT7-35-80-16-100
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter, the delivery was fine.Once the stent was deployed, it did not expand fully, even after post-dilation.They had to put in a competitive venous stent inside the cook stent to keep it fully expanded.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key21228457
Report Number3005580113-2025-00006
Device Sequence Number8292821
Product Code QAN
UDI-Device Identifier10827002574486
UDI-Public(01)10827002574486(17)270220(10)C2144992
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
Report Date (Section F) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZVT7-35-80-16-100
Device Lot NumberC2144992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/16/2025
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer01/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2025
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA01/24/2025